# SDR UALA2012020900775

- Difficulty date: February 8, 2012
- Submitted: February 10, 2012
- Operation: Air carrier
- Aircraft: N502UA
- Make and model: Boeing 757222
- Aircraft serial: 24623
- Aircraft time: 75,834 hours, 23,661 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OVERHEAD EMERGENCY LIGHT NEAR ROW 15 INOP.  LAMP LOOSE.  SECURED LAMP, OPS CHECK OKAY.
